BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2013 >
Volume 39, Number 1 >

Please use this identifier to cite or link to this item:

Title: On Permutable Fuzzy Subgroups
Authors: Kurdachenko, Leonid A.
Otal, Javier
Subbotin, Igor Ya.
Keywords: Fuzzy group
fuzzy subgroup
permutable fuzzy subgroup
level subgroup
support subgroup
characteristic function
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 39, No 1, (2013), 83p-102p
Description: 2010 Mathematics Subject Classification: Primary 20N25; Secondary 08A72, 03E72.
ISSN: 1310-6600
Appears in Collections:Volume 39, Number 1

Files in This Item:

File Description SizeFormat
Abstract.jpgAbstract55.74 kBJPEGThumbnail
2013-083-102.pdf654.77 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License